Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Pregnant. Prescribed Lupifolin and Susten. Weakness due to folic acid deficiency?

Hi My wife is pregnant,she is now at 8 weeks.during 4-5 week we visited suggested us for taking lupifolin 1 daily for 1 month, susten 200mg daily for 1 month.due to vomitting and nausea she used to skip the medicine. She hardly took 6-7 medicine each out of 30. She is having uncomfortable feeling throughout whole day and weakness. Is it because of deficency of folic acid .If she start taking lupifolin would that be fine.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  1022
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
Folic acid is ABSOLUTELY essential during the first trimester of pregnancy.
She should not miss folic acid tablets at all.
Nausea and vomiting of pregnancy could be due to many causes such as folic acid and vitamin B complex deficiency, pregnancy related hormones which cause nausea, liver derangement, gastroenteritis etc.
You should start taking folic acid and ask your obstetrician to prescribe additional medication for the nausea and vomiting, which should mostly reduce by the end of 12 weeks.
Take care
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor